# SDR SIMA20120610006

- Difficulty date: June 10, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N840AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145656
- Aircraft time: 23,067 hours, 19,940 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Part number: 548318
- Part serial: 3954
- Condition: Burned
- Location: Pa
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 3318 - ALL THREE CREW MEMBERS SMELLED AN ELECTRICAL BURNING ODOR.  AIRCRAFT REMOVED FROM SERVICE.  FOUND AFT FLIGHT ATTENDANT HANDSET BURNED.  REMOVED AND REPLACED THE AFT FLIGHT ATTENDANT HANDSET IAW AMM 23-31-03.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
